# SDR SWAA2022021436736

- Difficulty date: May 30, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 20,870 hours, 9,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO L/H FLOOR TO SIDEWALL SUPPORT FROM STATION 727J TO STATION 787 HAS CORROSION AROUND MU / REMOVED CORRODED OUT OF LIMITS AFT CARGO L/H FLOOR TO SIDEWALL SUPPORT FROM STA 727 TO STA 847. FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT AND 2 SPLICE PLATES OUT OF BAC 1496-377 LOT #5066034-1 IAW B737-800 SRM 53-00-53-2R-5. INSTALLED FLOOR TO SIDEWALL SUPPORT STA727-847 L/H AND 2 SPLICE PLATES LOCATED STA 727F +11' AND 727J +13' IAW DWG #146A7500 AND SRM 51-40-02-0G-0
